სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5391 ჩანაწერიდან.


ძებნის განულება

G.Giorgadze. On some applications of infinite-dimensional cellular matrices, . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 3, Issue 1 , 107-129. . 2011წ. .

T. Tetunashvili. On Some Aspects of Group Theory in Higher Mathematics Courses. Nova Science Publishers, Georgian International Journal of Science and Technology. 2011წ. Volume 3 (2011), Issue 1, pp. 53-58.

თ. დავითაშვილი, A.Khantadze, K. Tavartkiladze. On Some Aspects of Climate Change, Drought and Mitigation of Risk of Desertification in Arid Regions of Georgia. Papers of the International symposium GEO Tunis 2008 on “Natural resource management and study of the impact of climate change with geographic information systems, science and space technologies" . 2008წ. .

S. Kharibegashvili. On some boundary value problems for a class of hyperbolic systems of second order in a conic domains.. I. Inequal. Appl. . 2005წ. 2005, No. 5, 547-567..

S. Kharibegashvili. On some boundary value problems for an ultrahyperbolic equation.. Georgian Math. J.. 1998წ. 5(1998), No. 4, 341-360..

ა. კირთაძე. On Some Combinatorial Properties of Diophantine Sets in Euclidean Spaces, . Journal of Geometry, Springer . 2012წ. vol. 103, 2012, pp. 11-12..

G. Giorgadze, N.Manjavidze. On some constructive methods for the matrix Riemann–Hilbert boundaryvalue problem. Journal of Mathematical Sciences(N.Y) . 2013წ. Volume 195, Issue 2, pp 146-174 .

N. Shavlakadze. On some contact problems for Bodies with elastic inclusion. Georgian Math. Journal. 1998წ. 5, No.3, 285-300.

T. Tetunashvili, Kharazishvili A.B. . On Some Coverings of the Euclidian Plane with Pairwise Congruent Circles . Mathematical Association of America, The American Mathematical Monthly. 2010წ. May 2010, Volume 117, Number 5, pp. 414-423.

A. Kirtadze. On some estimates of topological weights of left-invariant measures on uncountable solvable groups . Proc. A. Razmadze Institute. 2007წ. vol. 145, .

D. Ugulava, N.Kandelaki, T.Chantladze. On some matrix Clifford algebras . Georgian Math. Journal. 2005წ. v.12, № 1, 2005, 15-25.

S. Kharibegashvili. On some multidimensional versions of a characteristic problem for second order degenerating hyperbolic equations.. Georgian Math. J.. 1998წ. 5(1998), No. 2, 139-156..

Sh. Tetunashvili. On some multiple function series and the solution of the uniqueness problem for Pringsheim convergence of multiple trigonometric series. in Russian, Math. Sbornik, vol. 182(1991), № 8, (English translation, Math. USSR Sbornik. 1992წ. 73, № 2, 517-534.

Z. Kiguradze, T. Jangveladze. On Some Nonlinear Partial Differential and Integro-Differential Diffusion Models. Proc. 2nd International Conference on Applied, Numerical and Computational Mathematics, Recent Advances in Mathematical Methods and Computational Techniques in Modern Science. 2013წ. p.124-129.

J. Peradze. On some papers concerning Timoshenko equations. Differentsial'nye Uravneniya. 1992წ. v.28, pp.723-724 (Russian); English trans.:Differential Equations, v.28 (1992).

მ. ბერიაშვილი. On some paradoxical subsets of the real line. Georgian International Journal of Science and Technology. 2014წ. Volume 6, Number 4, pp. 265–275.

ა. კირთაძე, თ. ქასრაშვილი. On some properties of certain discrete point-sets In Euclidean spaces, . Proc. A. Razmadze Math. Inst. . 2012წ. 159, pp. 155-157..

G. Giorgadze, Valerian Jikia. On some properties of generalized analytic functions induced from irregular Carleman–Bers–Vekua equations. Complex Variables and Elliptic Equations. 2013წ. 58 (9), 1183-1194.

B. Mesablishvili. On some properties of pure morphisms of commuatative rings. Theory and Applications of Categegories. 2002წ. vol. 10, pp.180-186.

Sh. Tetunashvili. On some properties of summability methods with variable order. Georgian Math. J.. 2017წ. DOI:https:/doi.org/10.1515/gmj-2017-0018.